|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Q-integral graphs with edge-degrees at most five||Journal:||Discrete Mathematics||Volume:||308||Issue:||20||First page:||4625||Last page:||4634||Issue Date:||28-Oct-2008||Rank:||M23||ISSN:||0012-365X||DOI:||10.1016/j.disc.2007.08.055||Abstract:||
We consider the problem of determining the Q-integral graphs, i.e. the graphs with integral signless Laplacian spectrum. We find all such graphs with maximum edge-degree 4, and obtain only partial results for the next natural case, with maximum edge-degree 5.
|Keywords:||Edge-degree | Integral eigenvalues | Signless Laplacian spectrum||Publisher:||Elsevier||Project:||Serbian Ministry of Science, Projects 144015D and 144032D|
Show full item record
checked on Mar 27, 2023
checked on Mar 28, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.